Cross Reference Up

Pavlov, AI (1982). On the distribution of fractional parts and Benford’s law. Math. USSR Izvestija 19(1), 65-77. English translation of: Izv. Akad. Nauk SSSR Ser. Mat., 1981, 45(4), 760–774.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Baláž, V, Nagasaka, K and Strauch, O (2010). Benford's law and distribution functions of sequences in (0, 1). Mathematical Notes, 2010, Vol. 88, No. 4, pp 449–463. Published in Russian in Matematicheskie Zametki, 2010, Vol. 88, No. 4, pp. 485–501. ISSN/ISBN:0001-4346. DOI:10.1134/S0001434610090178. View Complete Reference Online information Works that this work references Works that reference this work
Gadetska, S, Dubnitskiy, V, Lukin, V and Khodyrev, A (2019). Application of Benford’s law (first-digit law, anomalous numbers law) in financial audit. Ivan Kozhedub Kharkiv National Air Force University (Knafu) Scientific Publications. DOI:10.30748/soi.2019.157.03. RUS View Complete Reference Online information Works that this work references No Bibliography works reference this work
Jasak, Z (2017). Sum invariance testing and some new properties of Benford's law. Doctorial Dissertation, University of Tuzla, Bosnia and Herzegovina. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1983). On H -summability and the uniform distribution of sequences. Math. Nachr. 113, 237-243. DOI:10.1002/mana.19831130122. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benford’s law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work